# SDR UHLA2015013000105

- Difficulty date: January 30, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 32,939 hours, 31,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 61-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE FUSELAGE SKIN BETWEEN FRAMES 61 AND 62 AND STRINGERS 21L AND 21R.  THE SKIN WAS REPAIRED IAW SRM 53-31-01.
